# SDR AALA202202289843

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 60,541 hours, 35,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER WING EXIT LIGHT INOPERATIVE. REPLACED LIGHT BULBS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-15.
